# SDR AWXA200601845

- Difficulty date: October 16, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D9299200900200
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - BC-4 CHECK - NR 5949617, DAMAGED EMERGENCY LIGHT PATH CABLE, SEAT ROW 6 LT.   REPLACED EMERGENCY LIGHT PATH CABLE, SEAT ROW 6 LT IAW A319 AMM 33-51-18 AND 33-51-00.
